# SDR SWAA2022102052876

- Difficulty date: September 9, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Pickle Fork
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RH) STEP 2 OF EA 22-153-02730-WIP1 IS INCOMPLETE. REMOVE STRINGER 17 INTERCOSTAL PER 737-700 SRM 51-40-02. REFER TO FIGURE 1-1; REF 144A5901 AND 144A5900 / [01] REMOVED FLOOR WEB ASSY STA 643 - STA 663 IAW B737-700 SRM 51-40-02;[02] REMOVED FLOOR WEB ASSY STA 663 - STA 683 IAW B737-700 SRM 51-40-02;[03] REMOVED CREASE BEAM SPLICE STA 633 TO STA 673 RH IAW B737-700 SRM 51-40-02;[04] VERIFIED ACTIONS 1 - 3 ARE COMPLETE;[05] REMOVED FLOOR SUPPORT STA 663 RH IAW B737-700 SRM 51-40-02;[06] VERIFIED ACTION 5;[07] INSTALLED FLOOR WEB ASSY STA 643 - STA 663 IAW B737-700 SRM 51-40-02-0G-0 AND BOEING DWG# 144A5901 ID:0036 REV:-.;[08] VERIFIED STEP 7 COMPLETE;[09] BEGAN REINSTALLING CREASE BEAM STA 633-673 IAW SRM 51-40-02-0G-0;[10] VERIFIED ACTION 9;[11] OK TO INSTALL FLOOR WEB STA 663-683 STR 17R WL 208;[12] INSTALLED FLOOR WEB ASSY STA 663 - STA 683 IAW B737-700 SRM 51-40-02-0G-0 AND BOEING DWG# 144A5901 ID:0036 REV:-.;[13] VERIFIED ITEM 12;[14] COMPLETED INSTALLING CREASE BEAM STA 633-673 IAW BOEING DWG 144A5900 REV A SRM 51-40-02-0G-0;[15] INSTALLED FLOOR SUPPORT STA 663 RBL45 - RBL64 IAW BOEING DWG 144A5701 REV B SRM 51-40-02;[16] VERIFIED STEPS 14 AND 15;[17] VERIFIED STEPS 14; 15 & 16 C/W;[18] VERIFIED JOB IS COMPLETE;[19] VERIFIED STEP 18 C/W JOB COMPLETE; AUDIT C/W
